Butler groups and lattices of types

H. Pat Goeters; William Ullery

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 4, page 613-619
  • ISSN: 0010-2628

How to cite

top

Goeters, H. Pat, and Ullery, William. "Butler groups and lattices of types." Commentationes Mathematicae Universitatis Carolinae 031.4 (1990): 613-619. <http://eudml.org/doc/17882>.

@article{Goeters1990,
author = {Goeters, H. Pat, Ullery, William},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {torsion-free abelian groups; cokernel; diagonal embedding; ranks; strongly indecomposable groups; types; join-irreducible elements},
language = {eng},
number = {4},
pages = {613-619},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Butler groups and lattices of types},
url = {http://eudml.org/doc/17882},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Goeters, H. Pat
AU - Ullery, William
TI - Butler groups and lattices of types
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 4
SP - 613
EP - 619
LA - eng
KW - torsion-free abelian groups; cokernel; diagonal embedding; ranks; strongly indecomposable groups; types; join-irreducible elements
UR - http://eudml.org/doc/17882
ER -

References

top
  1. Anderson I., Combinatorics of Finite Sets, Oxford University Press, New York, 1987. (1987) Zbl0604.05001MR0892525
  2. Arnold D., Finite rank torsion free abelian groups and rings, Springer-Verlag Lecture Notes in Math. 931 (1982). (1982) Zbl0493.20034MR0665251
  3. Arnold D., Vinsonhaler C., Pure subgroups of finite rank completely decomposable groups II, Abelian Group Theory, Springer-Verlag Lecture Notes in Math. 1006 (1983), 97-143. (1983) Zbl0522.20037MR0722614
  4. Arnold D., Vinsonhaler C., Invariants for a class of torsion-free abelian groups, Proc. Amer. Math. Soc., to appear. Zbl0695.20031MR0935102
  5. Arnold D., Vinsonhaler C., Duality and invariants for Butler groups, preprint. Zbl0752.20026MR1091526
  6. Arnold D., Vinsonhaler C., Isomorphism invariants for a class of torsion-free abelian groups, preprint. Zbl0695.20031MR0935102
  7. Butler M. C. R., A class of torsion-free abelian groups of finite rank, Proc. London Math. Soc. (3) 15 (1965), 680-698. (1965) Zbl0131.02501MR0218446
  8. Crawley P., Dilworth R., Algebraic Theory of Lattices, Prentice Hall, 1973. (1973) Zbl0494.06001
  9. Fuchs L., Infinite Abelian Groups, Volumes I and II, Academic Press, New York and London, 1970 and 1973. (1970) Zbl0209.05503
  10. Fuchs L., Metelli C., On a class of Butler groups, preprint. Zbl0765.20026MR1094735
  11. Goeters H.P., Ullery W., Homomorphic images of completely decomposable finite rank tor-sion-free groups, J. Algebra, to appear. Zbl0739.20024MR1114900
  12. Grätzer G., General Lattice Theory, Academic Press, Math. Vol. 75, 1978. (1978) Zbl0436.06001MR0509213
  13. Lee W.Y ., Co-representing graphs for a class of torsion-free abelian groups, Ph. D. thesis, New Mexico State University, 1986. (1986) 
  14. Reid J. D., On the ring of quasi-endomorphisms of a torsion-free group, Topics in Abelian Groups, Chicago, 1963, 51-68. (1963) MR0169915

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.